Abelian-Type Expansions and Non-Linear Death Processes (II). Lefèvre, C. & Picard, P. Advances in Applied Probability, 28(3):877–894, September, 1996.
Abelian-Type Expansions and Non-Linear Death Processes (II) [link]Paper  doi  bibtex   
@Article{Lefevre:1996:ATE,
  author =       "Claude Lef{\`e}vre and Philippe Picard",
  title =        "{Abelian}-Type Expansions and Non-Linear Death
                 Processes {(II)}",
  journal =      j-ADV-APPL-PROB,
  volume =       "28",
  number =       "3",
  pages =        "877--894",
  month =        sep,
  year =         "1996",
  CODEN =        "AAPBBD",
  DOI =          "https://doi.org/10.2307/1428185",
  ISSN =         "0001-8678 (print), 1475-6064 (electronic)",
  ISSN-L =       "0001-8678",
  bibdate =      "Sat May 3 07:42:23 MDT 2014",
  bibsource =    "http://www.jstor.org/stable/i262311;
                 http://www.math.utah.edu/pub/tex/bib/advapplprob.bib",
  URL =          "http://www.jstor.org/stable/1428185",
  acknowledgement = ack-nhfb,
  ajournal =     "Adv. Appl. Probab.",
  fjournal =     "Advances in Applied Probability",
  journal-URL =  "http://www.jstor.org/journals/00018678.html",
}

Downloads: 0